# SDR CA011102007

- Difficulty date: July 31, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Cessna 150M
- Aircraft time: 11,871 hours
- Engine: Cont O200A
- System (JASC): 2720 · Rudder Control System
- Part: Spring
- Part number: 031019613
- Condition: Broken
- Location: Rudder Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A PRE-FLIGHT INSPECTION, THE PILOT SAW THE RUDDER TURNED WHILE THE FRONT WHEEL WAS STRAIGHT AND THE PEDALS WERE OFF-CENTERED. AN INSPECTION DETERMINED THE RIGHT SPRING WAS MISSING AND FOUND BELOW IN THE FUSELAGE.
